# SDR IXXA06SMN153S

- Difficulty date: May 19, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 78,898 hours, 31,422 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Part time: 78,898 hours, 31,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FORWARD PASSENGER DOOR SKIN WITH 03 CRACKS APPROXIMATELY ¾ INCH LONG.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NUMBER 06282 DATE 06-06-06, SEMAN DRAWING NUMBER ED 4238 DATED 06-03-06. REMOVED FASTENERS AS NEEDED TO REMOVE DAMAGE IAW DC-8 SRM 51-1-21. REMOVED DAMAGED AREA IAW SEMAN DRAWING ED 4238. PERFORMED NDT INSPECTION IAW DC-8 NDT SPM PART 06-10-01-001. NO CRACKS, OR CORROSION FOUND AFTER DAMAGED WAS REMOVED. FABRICATED NEW SKIN SEGMENT, INTERNAL STRAP DOUBLER, AND INTERNAL SPLICES DOUBLERS IAW SEMAN DRAWING ED 4238. CLEANED, TREATED AND PRIMED AREA AND REQUIRED REPAIR PARTS IAW DC-8 SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11. INSTALLED REPAIR P
